I have been taking Loestrin 24fe for about 4 months now. Tomorrow I am starting a new pack for my 5 month. I did not get my period when taking the brown pills this time around and I'm kind of worried. My abdomen in the uterus area feels really bloated and has for about a week now. Thats the only sign of pregnancy I have other than just being tired all the time. My boyfriend and I have been a little less safe ever since I started the pill but he always pulls out and typically we do it a few days before and after my period. Has anyone else experienced this same thing? Like both the bloating and the missing period?
As long as you have been taking them every day you should be protected against pregnancy but it can happen. Pulling out is not a safe method for preventing sperm from being introduced into the female. Men leak fluid during sex that can contain sperm even when not ejaculating. If you have been taking the pill correctly, your partner should be able to ejaculate (cum) inside you. About 1 or 2 out of a hundred women get pregnant while on the pill though. The odds go up if you miss pills or take them a day late. If you have missed pills or took them late (like the next day, not 15min or a couple hours late) there is a possibility you are pregnant. Bloating is common when on birth control pills. You could go ahead and take a pregnancy test to be sure or you could go ahead and take your pills another month and see if you get your period next month. If you skip two cycles then you should definitely be pregnacy tested. If you have missed or was late on a few pills go ahead and test now as that can increase your chances for pregnancy. If you have taken any antibiotics in the past month and did not use a back up method then you could have an increased chance of pregnancy.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 1 answer
Posted 7 Jun 2010 • 1 answer
Posted 22 Jun 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Posted 19 Nov 2016 • 0 answers